# SDR 96ZZZX1500

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18DN
- Make and model: Beech 200BEECH
- Aircraft serial: BB81
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BP1025
- Condition: Leaking
- Location: Elt
- Component: Merl, CIR10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A YEARLY INSPECTION OF THE ELT, THE BATTERY WAS FOUND LEAKING AND CORROSION WAS STARTING IN ELT CASE.
